# SDR TRAX200600348

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 7,636 hours, 6,386 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Mount
- Condition: Cracked
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD AFT ANCHOR MOUNT CRACKED.
